Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

High ESR level, using hydroxychloroquinone. Will Sulfasalazine reduce pain and decrease ESR?

hi. my father is 51 years old.he has high measure ESR . IN THE FIRST ESR WAS 30 MG/H. BUT AFTER 18MONTH USE FROM MEDICINE HDROXYCHLOROQUINE , HIS MEASURE ESR IS 30 STEEL. FINALLY HE DECIDED TO STOP TREATMENT BECAUSE His disease was not good. RECENTLY HIS MEASURE ESR AND PAIN INCREASED. ESR WAS 60 MG/ H. HE REFAR DOCTOR AND HE PRESCRIBE MEDICINE SULFASALAZINE AND NISOPRED. NOW I WANT TO KNOW THIS MEDICINES CAN DECREASE HIS PAIN AND MEASURE ESR WILL BE DECREASE. DOCTOR SAID HIM THAT HE HAS Articular rheumatism .I SHOULD SAY YOU HYDROXYCHLORIN EFFECTED ON HIS EYE. SO DOCTOR CHANGE HIS MEDICIN. REALLY Articular rheumatism CAUSE HIGH PLEASURE ESR OR IT HAD OTHER REASON.. I GRATE FULL IF YOU ANSWER ME
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Rheumatologist 's  Response
Dear Madam,

Yes sulphasalazine is a good drug , it is a DMARD and will help in controlling the arthritis .You will need to see a rheumatologist for this .

Dr. Shruti
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor